# SDR AU980372

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: MS21242S4K
- Condition: Damaged
- Location: Nlg Actuator
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR ROD END FAILED DUE TO STRESS CORROSION IN THE AREA ADJACENT TO THE THREADED SECTION.  NOSE LANDING GEAR COLLAPSED ON LANDING.
